Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Various drugs not covered by other forums > Deliriant antihistamines
Mark Forums Read
Register Tags

Notices

Deliriant antihistamines Diphenhydramine, cyclizine and other antihistamines.

 
Thread Tools
  #1  
Old 03-03-2010, 06:41
Mr. Mojo Risin Mr. Mojo Risin is offline
Account Awaiting Email Confirmation.
 
Join Date: 08-12-2009
Male from United States
Posts: 125
Mr. Mojo Risin is a decent psychonaut.
Unisom Overdose

I have a friend who is currently ODing on Unisom (I am not with him) some people who are with him called me originally to try and find what he was taking.
They described his symptoms as incoherent, vomiting, general "messed up" (not very specific I know).
I know my friend likes to experiment with diphenhydramine and was talking about taking maybe 750 mg the next time he did it, he was "experimenting quite often in the last month or so maybe once or twice a week at MAX (I am not sure the frequency) the highest he had gone before was I think (not sure) 650 mg.
I also understand that Unisom comes in two varieties one containing diphenhydramine and one containing Doxylamine I am wondering if maybe he took the wrong Unisom for his purposes (doxylamine) or maybe he just took too much diphenhydramine.
Does this fit the description of an OD on either of these substances?
I know that the incoherence definitely fits and that stuff, but I was wondering about the vomiting?
I know that 750 mg is quite a bit but i have yet to hear of any people dying or having this bad of a time off of it.
Once again these are approximations.
The only past medical problem that I know of is the fact that he had a seizure when he was one or two.

He is currently being taken to the E.R. I think, not sure though, that was the intent last time I knew.
sorry about the sketchy details, I am just trying to occupy my mind.

Also he weighs in between 140-160 pounds.

Now that I think about it, it could easily be that he is just having a diphenhydramine "trip" (for lack of a better word) and they could be freaking out. The only thing that strikes me as strange is the nausea, though I have heard it to be kinda commonplace, I can't find a source.

Last edited by Mr. Mojo Risin; 03-03-2010 at 07:01.
  #2  
Old 03-03-2010, 09:00
5HT-Receptor 5HT-Receptor is offline
Silver Member
 
Join Date: 09-05-2009
Male from United Kingdom
Posts: 82
5HT-Receptor is learning how to become a psychonaut.
Points: 149, Level: 1 Points: 149, Level: 1 Points: 149, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Unisom Overdose

Unisom does come in 2 different forms, one containing doxylamine, one containing diphenhydramine. From SWIY vage discription one can't really tell what he could have been taking. Nausea is not a strange side effect if taking a overdose of ANY drug.
It is most probable that he had been taking diphenhydramine, as he has been taking it before quite often and he probably knows what he buys. The package and probably also the tablets look are quite different and your friend would have noticed the difference I would say.
The doxylamine comes in small 25mg blue oval shaped tablets. The diphenhydramine comes in 50 mg tablets (and also in 50 mg liquid capsules).
If had by accident has taken doxylamine, there is still not a big chance of dying of this overdose as the LD50 (lethal dose 50%) of doxylamine is 50-500 mg per kilo bodyweight.

Anyway, your friend has to be taken to the ER as soon as possible!!

Hope this helps. Good luck.

Post Quality Evaluations:
Good clarification of unclear thread title

Share this on:

Tags
antihistamine, diphenhydramine, doxylamine, doxylamine succinate, drug, drug overdose, drugs-forum, ld50, overdose, overdose symptoms, tripping

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
USA - Rx overdose prevention drug funded chillinwill Health (News) 0 31-10-2009 02:24
Overdose - The Heroin overdose myth machine_elf Heroin 6 20-09-2009 18:40
UK - a quick fix : naxolone kit given to ex-prisoners to counter heroin overdose risks. Benga Drug Policy Reform & Narco Politics 2 05-04-2009 23:58
Overdose Prevention beena The euphoric body 0 26-06-2008 08:15
Transient changes in behaviour lead to heroin overdose: results from a case-crossover study of non-fatal overdose (2005) Jatelka Heroin 0 04-05-2008 08:06

» New Threads
What can you find in your box?
Last post by Dschump
496 Replies, 69,650 Views
Experiences with Dex and/or...
Last post by Dschump
4 Replies, 1,810 Views
Difference between buperenorphine...
Last post by Baba Blacksheep
1 Replies, 144 Views
How could someone even start with...
Last post by gargamelBG
0 Replies, 2 Views
i cant find my crooks...wtf....
Last post by luvd.n.lost.09
0 Replies, 18 Views
A quick question about tapering...
Last post by kickitall
69 Replies, 2,303 Views
Imagine you had your own RX PAD!
Last post by Dschump
88 Replies, 18,552 Views
The worst side effect of using???...
Last post by Nosferatus
2 Replies, 109 Views
Is there any need to continue...
Last post by TheBigBadWolf
6 Replies, 78 Views
Suspected N-Isopropyl West Coast
Last post by Beenthere2Hippie
3 Replies, 72 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 23:32.


Copyright: SIN Foundation 2003 - 2014, All rights reserved